# SDR QXEA2018111500420

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 40,876 hours, 42,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 5022131
- Part serial: 405QXS
- Condition: Damaged
- Location: Cargo Door
- Part time: 391 hours, 458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRPLANE FAILED TO PRESSURIZE AFTER TAKE OFF. RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND AFT BLOWOUT PANEL DISLODGED INSPECTED PANEL AND SURROUNDING AREA NO DEFECTS NOTED REINSTALLED PANEL IAW AMM 25-52-01-400-802 3(A) (3) FOUND HOLE IN LOWER CENTER CARGO DOOR SEAL REMOVED AND REPLACED DOOR SEAL IAW AMM 52-31-26-000-801, 400-801 GROUND CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
